ALLERCET COLD 10CAP

15.00 EGP

each capsule contains : – cetirizine HCL 10 mg – pseudoephedrine HCL 30 mg – paracetamol 400 mg .

ALLERCET COLD 10CAP; paracetamol, respiratory tract agents .

ACTIVE-INGREDIENT OF ALLERCET COLD 10CAP

each capsule contains : – cetirizine HCL 10 mg – pseudoephedrine HCL 30 mg – paracetamol 400 mg .

INDICATION OF ALLERCET COLD 10CAP

relief symptoms associated with common cold , sinusitis of flu such as : – nasal congestion , runny nose . – sneezing , itchy , watery eyes . – itching of the nose of throat . – swelling congestion & pressure , thus , temporarily restores free breathing through the nose . headache , minor body aches , & pain associated with cold .

DOSAGE OF ALLERCET COLD 10CAP

Follow all directions given to you by your pharmacist or doctor carefully . They may differ from the information contained in this leaflet

Ask your pharmacist or doctor for help if you do not understand the instructions on the box .

The recommended dose is : –

adults & children over 12 years of age : one capsule to be taken once daily or as directed by the doctor .

OVER-DOSAGE OF ALLERCET COLD 10CAP

CONTRA-INDICATION OF ALLERCET COLD 10CAP

known hypersensitivity reactions to any of the components of the product . Severe hypertension , coronary artery disease . Patients taking monoamine oxidase inhibitors .

STORAGE OF ALLERCET COLD 10CAP

keep out of reach of children . Store at a temperature not exceeding 30 ° C , in a dry place .
PACK OF ALLERCET COLD 10CAP
boxes of 10 capsules each .
ALLERCET COLD 10CAP MANUFACTURED BY
GLOBAL NAPI PHARMACEUTICALS .

https://www.drugs.com/search.php?searchterm=Paracetamol&a=1

https://www.gardeniapharmacy.com/category/medicine-2/

Form

Gender

How to use

Reviews

There are no reviews yet.

Show reviews in all languages (1)

Be the first to review “ALLERCET COLD 10CAP”

Your email address will not be published. Required fields are marked *

Shopping Cart
Don`t copy text!
Scroll to Top
Open chat